# SDR SWAA2016061352810

- Difficulty date: June 8, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 63,995 hours, 38,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN LOWER HINGE CUTOUT DEFORMED.  R & R SKIN IAW DWG AND SRM.
